# SDR REXA2022011900051

- Difficulty date: January 7, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: CC670106033
- Condition: Worn
- Component: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOBAL OF RH MLG SIDE FOUND IN BOARD PINTLE PIN BUSHING BORE TO BE OUT OF TOLERANCE. - COMPLIED WITH REPAIR OF R/H MLH SIDE STAY PINTLE PIN BUSHING BORE IAW MHIRJ REO 670-57-11-186 REV--DATE 2021-12-01.
